# SDR HEEA060780

- Difficulty date: February 22, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N6559Z
- Make and model: Bell 412
- Aircraft serial: 36019
- System (JASC): 3340 · Exterior Lighting
- Part: Light
- Part number: 7028506
- Condition: Inoperative
- Location: Fuselage
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ANTI-COLLISION LIGHT INOPERATIVE.  TIME SINCE REPAIR 124:55 HOURS.
